# SDR GR4D20180719001

- Difficulty date: July 19, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N445QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4037
- Aircraft time: 8,986 hours, 4,310 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Part number: 1159W407018
- Part serial: 1579R
- Condition: Corroded
- Location: Rt Wing
- Part time: 8,986 hours, 4,310 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WINGLET BORES V11, V15 AND V16 MEASURE .880 AND HAVE PITTING IN BORES THAT REQUIRE MAJOR REPAIR.
